Study on a class of Schrödinger elliptic system involving a nonlinear operator
Articles
Guotao Wang
Shanxi Normal University
https://orcid.org/0000-0001-7197-8581
Zedong Yang
Shanxi Normal University
https://orcid.org/0000-0002-9903-5216
Ravi P. Agarwal
Texas A&M University
Lihong Zhang
Shanxi Normal University
https://orcid.org/0000-0002-3144-2237
Published 2020-09-01
https://doi.org/10.15388/namc.2020.25.18385
PDF

Keywords

Schrödinger system
nonlinear operator
blow-up solution
iterative method

How to Cite

Wang G., Yang Z., Agarwal R. P. and Zhang L. (2020) “Study on a class of Schrödinger elliptic system involving a nonlinear operator”, Nonlinear Analysis: Modelling and Control, 25(5), pp. 846–859. doi: 10.15388/namc.2020.25.18385.

Abstract

This paper considers a class of Schrödinger elliptic system involving a nonlinear operator. Firstly, under the simple condition on and ', we prove the existence of the entire positive bounded radial solutions. Secondly, by using the iterative technique and the method of contradiction, we prove the existence and nonexistence of the entire positive blow-up radial solutions. Our results extend the previous existence and nonexistence results for both the single equation and systems. In the end, we give two examples to illustrate our results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy